# SDR 29GA2018061100003

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 37,822 hours, 42,067 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: WL8GH00455428
- Condition: Inoperative
- Location: Indicator Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FA PANEL LIGHT INOPERATIVE.  R & R THE F/A PANEL BULB IAW AMM 33-30-10-04. OPS CHECKED GOOD.
